Q. Despite taking medicine, I have cough and wheezing. What to do?

 

Questions 


Hi doctor,

I was coughing up dark yellow mucus with blood streaks. So, I went to my doctor and she prescribed Keflex. After about two days, I broke out a rash from head to toe. So, I went back and she put me on Roxithromycin and three days of Prednisolone. I am on my second day of new antibiotics and Prednisolone. I also have asthma. I am still coughing up mucus with streaks of blood, but it is struggling to come out. I am very wheezy despite taking Ventolin every 30 minutes. Should I go back to the doctor or just wait till I finish Prednisolone and antibiotics?

 

 

Answered


Hi,

Welcome to dr.sitehome.info.

  • The asthmatic attack might be due to the drug allergy, which you might have had. I suggest you to get a sputum culture to identify which antibiotic suits.
  • Also, I suggest you to take nebulization with Asthalin which will ease the breathing.
  • My suggestion for you to be under the monitoring of a doctor in a hospital. As you can have some infection and taking Prednisolone might have an effect.

For further information consult a general practitioner online –> https://www.dr.sitehome.info/ask-a-doctor-online/general-practitioner

Ask a Doctor Online

 

 

 

#and,#cough,#despite,#have,#taking,#to,#what,#wheezing?,DO,I,Medicine,Q.

Medical Questions

[], [], [], [], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment